# SDR CALA9901122

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300319H
- Condition: Gouged
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT O/B FLAP I/B UPPER PANEL GOUGED BY SPOILER HINGE FITTING BOLTS AT FLAP STA 425.5.  THE PANEL WAS REPAIRED IAW ECRA 5731-01017.
